# SDR ASOA201703133020

- Difficulty date: March 13, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,083 hours, 18,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE BETWEEN FRAMES 65 - 68 AND STRINGERS 21R-21R CORRODED UNDER BOTH AFT RADIO ALTIMETER ANTENNAS. AFT RADIO ANTENNA BASES WERE REPLACED IAW SRM 51-40-02.  SKIN UNDER RADIO ANTENNA BASE WAS REPAIRED IAW ETD2017-145-018880.
